# SDR 2007UALA03579

- Difficulty date: September 4, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 45,124 hours, 16,064 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Rod End
- Part number: 341203300
- Condition: Worn
- Location: Ele Servo Contrl
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

MODERATE AIRFRAME VIBRATION DURING CLIMB 320KT - 14000 STOPPED AT 300.  *S/D*  ELEVATOR SERVO CONTROL ROD END (LT) OUT OF RIG.  REPLACED BOTH ELEVATOR SERVO ROD ENDS AND PERFORMED ELEV FREEPLAY CHECK.  ALL NORMAL, NO REPEATS SINCE ORIGINAL.
